# SDR DALA2016040602715

- Difficulty date: April 5, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N959DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53529
- Aircraft time: 50,177 hours, 26,480 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT STAIRS MISSING EMERGENCY LIGHT AND CEILING PANELS.  INSTALLED IAW ERA 545698-14. OPS CHECKS OK.
